The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

basal cell

Aug 18, 2007

I'm currently on Epzicon, Norvir, Reyataz. I recently had a Celulitus which took ages to get rid of anf=d then following a biospsy was diganosed Basal cell si=kin cancer. Are either of these contated to my HIV or the meds I'm taking?


Response from Dr. Henry

Cellulitis and skin cancer have not been linked to any particular HIV regimen including the one you are taking. Skin infections and a variety of non-AIDS cancers may be increased in HIV+ persons--that issue is still being evaluated. If your CD4 count > 500 then the role of HIV infectionas a contributing factor is minimized. KH

sculptra for buttock lypoatrophy

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint